# SDR 97FDEA00537

- Difficulty date: August 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N461FE
- Make and model: Boeing 727225
- Aircraft serial: 22548
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Failed
- Location: Lt Pack
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

LOWER AFT BODY OVERHEAT LIGHT CAME ON 40 MINUTES INTO FLIGHT.  LIGHT WENT OUT AFTER SECURING LEFT PACK AND NR 1 AND NR 2 BLEED.  THE LEAK IS BETWEEN THE BLEED VALVE AND THE PACK VALVE AS PER RED TABS.  *S/D*  REPAIRED DUCTS IN KEEL BEAM AND AFT CARGO AREAS.  DUCTS REPAIRED AND LEAKED CK'D ON NR 0712, 0713, 0714 AND 0715.  INSTALLED AND SAND ON SAME NR'S.  REPAIRED DUCTS PER BOHM 36-10-01.
